# SDR HALA0700291

- Difficulty date: July 16, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 9,138 hours, 22,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 30591037
- Part serial: 13191
- Condition: Ruptured
- Location: Rt Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC SYSTEM ACCUMULATOR RUPTURED.  REPLACED RT HYDRAULIC SYSTEM ACCUMULATOR PER AMM 29-12-05.  LEAK CK CK.
